ive been on venlafaxine for 6 months and just got on my adderall (which i took years ago for add) and the first day i took it i got sick feeling like i was goin to throw up but never did just a weak feeling stomach and light headed.but can anyone tell me if that was from mixing them?i stopped the adderall that day because i felt sick and havent took it anymore its been a week and i havent felt sick since not taking it so im just wondering.if nobody can answer im going to call my doctor i was jus wondering if this could cause it before i called him.
There was one "Use Caution" when I search to see if they interacted with each other. It said that it may result in greater than expected weight loss and the safety is unknown. I however take both of those medications and have been for about 2 years without any side effects. I would recommend talking with your doctor as he or she might know more than I do. Hope this helps. Happy Holiday!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2011 • 1 answer
Posted 10 May 2012 • 2 answers
Prescribed Venlalic XL 75mg from Venlafaxine 37.5mg will it have less side effects and will it help?
Posted 21 Oct 2012 • 1 answer
Posted 12 Mar 2013 • 1 answer
Posted 21 Feb 2014 • 3 answers